# SDR CALA2025060905360

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 73,382 hours, 31,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 38C EMERGENCY LIGHT IS INOP REMOVED AND REPLACED SEAT 38C EMERGENCY LIGHT SEAT HARNESS. PEFORMED OPS CHECK, OPS CHECK GOOD. REF AMM 33-50-00.
